My husband is diabetic, type 1 I believe ( he only takes Actos, no injections). He recently had a 2nd script filled for Viagra. The first was about a year or so ago, which he used all of. We had a very good sex life, he always showed interest in me, ofcourse I had just lost 80 pounds. Now, I have put 12 of those pounds back on, he shows absolutely in me, doesn't touch me at all. I'm hurt and confused. I've tried talking to him about it but he gets angry. If I try initiating sex, I'm usually told to go away either right at first or after I've done things for him. I thought ED was not being able to hold the erection. I didn't think it was the loss of interest in your wife, too. What do I do? I love him so much and support everything he/we have gone through.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.